# SDR AALA2018043009015

- Difficulty date: April 26, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 28,136 hours, 11,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Loose
- Location: Arming Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR ARMING LEVER IS LOOSE. TIGHTENED A LOOSE BOLT ON THE ARMING LEVER.
